# SDR ABXA20141106342

- Difficulty date: November 6, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 86,190 hours, 39,535 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: 113T13138
- Part serial: A4683
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLAP SUPPORT MECHANISM 1, 2, 3 BEAM INBD STUD HOLE HAS HFEC DEFECT INDICATION.  CORROSION VISIBLE.  NR 8 SUPPORT 1, 2, 3 BEAM REROUTED TO COMPONENT REPAIR SHOP FOR REPAIR IAW CMM IAW REA C057-61312-MR.  CORRODED LEVEL 2, PART NR 113T1313-8, PART NAME NR 8 SUPPORT ASSEMBLY 1 - 3, SN A4683, EXACT STRINGER WS LOCATION ON ACFT FROM 798.2 TO 798.3.  ACFT WAS GNDED.
